# SDR COEA2011111722801

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  521DT PANEL CUTOUT IS CORRODED.(LENGTH 7.625 X 6.62, WIDTH .394", DEPTH .031").  SUBMITTED TO ATR.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
